MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® TL CLASSIC STEM SIZE 7 STRAIGHT SHORT NE; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® TL CLASSIC STEM SIZE 7 STRAIGHT SHORT NE; HIP COMPONENT
Model Number PRTLS027
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, on (b)(6) 2021, the patient underwent right total hip arthroplasty, synovectomy, hip joint release, and acetabular base autogenous bone grafting in the hospital.The patient recovered and was discharged from hospital.On (b)(6) 2022 (7 months after operation), the patient had pain in his right thigh for half a year and went to the hospital for examination.On (b)(6) 2022, the doctor diagnosed the patient as postoperative implant loosening.During this time, the doctor made a thorough examination of the patient.On (b)(6) 2022, the doctor performed the revision of the right total artificial hip in the operating room.The pain disappeared after operation, and the patient recovered and was discharged from hospital.

Brand Name
PROFEMUR® TL CLASSIC STEM SIZE 7 STRAIGHT SHORT NE
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14277906
Report Number3010536692-2022-00151
Device Sequence Number11885497
Product Code JDI
UDI-Device IdentifierM684PRTLS0271
UDI-PublicM684PRTLS0271
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRTLS027
Device Catalogue NumberPRTLS027
Device Lot NumberN/I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale